MathSciNet Relay Station
MathSciNet bibliographic data
MR862121 46F10 (32A07 32A45 40E05 42B99)
Vladimirov, V. S.; Drozhzhinov, Yu. N.; Zavʹyalov, B. I. Tauberian theorems for generalized functions and their applications. (Russian) Translated in Proc. Steklov Inst. Math. 1988, no. 2, 107–116. Theoretical and mathematical physics (Russian). Trudy Mat. Inst. Steklov. 175 (1986), 103–112, 247.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 07:56:02 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=f052c73dae801fd31e0c31d201cd8673; path=/; expires=Fri, 06-Jun-2031 07:56:02 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 594 Wms6|:9`&$79Hz׹$LSG'[Tp\3%]3>z%o/KHl*a} uJj)<Tnnu/1U:nWyI8E +y n`4N퐟5[A١k!'nj6V l}R!Wgp5x[ZLQO"t,2fQ#38mb/qRde?*r&ѵM8=\83{JgG`RLn5V-KKۤKN|@ĥ͛vIH`r%j7)if,)%CHp1Ml7O,.)D-)rCS5lMńX$wG[sbx 8u,8nHzRq odG}jP-NQ9ᄑw ։_ތ.{|#TZ2aoo]XPSf fu٨+hw+*b`AyfW^5&ˠ 4_#:/+`AQ"Ɍyֵ}]" C٣IGo?\>&qnpn\2!;ٕ D-0pXpU x˥n>c>4/s xWxDCܝ0*<;o*MNcR8Ȑ}*X 69rZbMtllȌC,0]-Z-D̳cvy~'q >_TʂHous\.ȧV͞&=iCtȧ i C Va^hMõ`ykGc(O a ·:9 0